# SDR FDEA201104151805

- Difficulty date: April 15, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DOUBLER AND FILLER REPAIR AT MCD OUTER SKIN STA 560 STR 7L IAW EA  7-5230-136753. FABRICATED NEW DOUBLER AND FILLER REPAIR IAW E.A. 7-5230-136753. INSTALLED NEW DOUBLER AND FILLER REPAIR IAW E.A. 7-5230-136753.
